# SDR P5CA0401140

- Difficulty date: August 9, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FUSELAGE EXTERNAL STRUCTURE, AT STA 1180 AFT OF LWR BEACON.  REMOVED SUPPORT ANGLE, FABRICATED NEW ANGLE & INSTALLED PER SRM 51-10-01.
